# SDR UIEA9606

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 65B015409
- Condition: Misinstalled
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, LEFT BODY GEAR DOOR STAYED OPEN.  ALL GEARS WERE UP.  RED DOOR/GEAR LIGHTS ON, ALSO PRIM/ALT DOOR OPEN LIGHTS ON.  RECYCLED GEAR AND NO HELP.  WHEN GEAR HANDLE PLACED TO OFF, LEFT BODY GEAR WENT DOWN/LOCKED.  WITH GEAR HANDLE DOWN FOR LANDING, ALL INDICATIONS WERE NORMAL.  RETURNED TO LUX, LANDING UNEVENTFUL.  FOUND THAT INCORRECT DOWNLOCK ACTUATOR INSTALLED AT LEFT BODY GEAR POSITION DURING 'A' CHECK.  REPLACED WITH CORRECT ACTUATOR.  OPERATION RESTORED TO NORMAL.  (M)
